Applied Mathematics

Vol.6 No.8(2015), Paper ID 58291, 8 pages

DOI:10.4236/am.2015.68123

 

Numerical Algorithms for Solving One Type of Singular Integro-Differential Equation Containing Derivatives of the Time Delay States

 

Shihchung Chiang, Terry L. Herdman

 

Department of Finance, Chung Hua University, Hsinchu, Taiwan
Department of Mathematics, Virginia Tech, Blacksburg, VA, USA

 

Copyright © 2015 Shihchung Chiang, Terry L. Herdman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Chiang, S. and Herdman, T. (2015) Numerical Algorithms for Solving One Type of Singular Integro-Differential Equation Containing Derivatives of the Time Delay States. Applied Mathematics, 6, 1294-1301. doi: 10.4236/am.2015.68123.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.